# SDR HEEA083085

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 22,530 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 108831
- Condition: Inoperative
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER NOT TRANSMITTING. FOUND PHOTOCELL V301 BAD, PHOTOCELL LENS MISSING AND CODE SWITCHES NOISY.  REPLACED PHOTOCELL V301, LENS AND CLEANED CODE SWITCHES.  REPAIRED.  BENCH CHECK GOOD.
